Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hope3reed

ACCUTANE MONTH 5 STILL BREAKING OUT

Recommended Posts

Hi! I'm new to this, so hopefully this will help relieve some of my worry and doubts about accutane.  I started accutane December 1st, and since then, I've been taking 60 mg straight for 4 months exactly today.  My purge was awful (end of first month to beginning of third), and has left me with horrible dark hyperpigmentation and a few pitted scars.  I have no more cystic acne, but have been consistently been getting new zits every day that are smaller, and it hasn't stopped.  Right now I have about 8 spots and a lot of scars.  I started with about 15 spots that were mostly cystic.  Is it normal to be breaking out this far a long?  I should only be on it this month and next and then I'm supposed to stop.  

I am 20 years old, 5'4, and ~110 pounds.

Thank you :-)

Share this post


Link to post
Share on other sites

No it's not "normal" hence the majority of people at 4 months peak is already clear, specially with 60 mg.

But  you dont have more cystic acne, which was the major concern, thats good. Some people take more time to get clear than others, if by the time of your course to end ur still breaking out, u should talk to your dermatologist and see if thats really acne, if it's maybe u can consider extend your treatment. 

Wish you the best luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×